Advances in Pure Mathematics

Volume 2, Issue 5 (September 2012)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.60  Citations  h5-index & Ranking

On the Infinite Products of Matrices

HTML  XML Download Download as PDF (Size: 156KB)  PP. 349-353  
DOI: 10.4236/apm.2012.25050    3,437 Downloads   6,561 Views  


In different fields in space researches, Scientists are in need to deal with the product of matrices. In this paper, we develop conditions under which a product Пi=0 of matrices chosen from a possibly infinite set of matrices M={Pj, j∈J} converges. There exists a vector norm such that all matrices in M are no expansive with respect to this norm and also a subsequence {ik}k=0 of the sequence of nonnegative integers such that the corresponding sequence of operators {Pik}k=0 converges to an operator which is paracontracting with respect to this norm. The continuity of the limit of the product of matrices as a function of the sequences {ik}k=0 is deduced. The results are applied to the convergence of inner-outer iteration schemes for solving singular consistent linear systems of equations, where the outer splitting is regular and the inner splitting is weak regular.

Cite this paper

Y. Hanna and S. Ragheb, "On the Infinite Products of Matrices," Advances in Pure Mathematics, Vol. 2 No. 5, 2012, pp. 349-353. doi: 10.4236/apm.2012.25050.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.